# SDR AWXA200600782

- Difficulty date: April 30, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 20,193 hours, 7,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING BC 4 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FS 16 AND Y-1292.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-15 FIG 104.  MAINTENANCE REMOVED DAMAGED PORTION OF SEAT TRACK IAW AIRBUS 319 SRM 53-11-15 FIG 201.  FABRICATED FILLER AND REPAIR ANGLE IAW A319 SRM 53-11-15 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT FS 16 AND Y-1292 IAW A319 SRM 53-11-15 FIG 201.
